# SDR FDEA201104111440

- Difficulty date: April 11, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,330 hours, 23,691 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50201
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - SEAT TRACK B STA 900-920, LBL 24.75 HAS DAMAGE TO CROWN AND CHANNEL.  DAMAGED CROWN ON SEAT TRACK BETWEEN STA 900 AND STA 1075.  REMOVED AND   REPLACED IAW SRM 51-400-02, REV 102.  REPAIR IS CLASSIFIED AS MAJOR.
